Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Angela 75

Veteran Member
  • Total Reviews

    0
  • Content Count

    122
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Angela 75

  • Rank
    Member
  • Birthday 09/19/1975

Profile Information

  • Gender
    Female
  • Location
    Wisconsin (USA)

Recent Profile Visitors

999 profile views
  1. Is anyone here on Accutane treatment who does not have insurance? If so... 1) What is your dosage? 2) What treatment month are you on? 3) How many more months of treatment do you expect to have? 4) Are you seeing a derm. and getting regular blood tests/checks? Many thanks!!! ~Angela~
  2. I, too, had this side effect. I'd wake up in the middle of the night and my sheets would be damp/wet from perspiration (never had that problem before 'Tane). After stopping Accutane treatment, my nighttime sweats stopped. Although a pain in the arse now, it'll stop once the Tane is stopped.
  3. I didn't have any starting levels to base my increases off from. I can't remember month by month what my triglyceride levels rose to (it's all in the archives), but during the last month of treatment (4 of 5 months), mine rose to 594 and I was taking 120mg Accutane daily but my derm allowed me to finish my course. After ending Accutane and being off for 3 months, my triglycerides are back at 175 (a little high, but not overly bad). It depends on the doctor and how conservative their approach
  4. I'm just wondering if effedrine is still available in other countries? I believe it's not in Canada as well as here in the U.S. I'd appreciate any help.
  5. My joint pain started around 5-6 weeks into treatment. My hips and back were the worst and I actually lost a bit of range of motion in my left knee (could no longer sit "indian-style). If I sat for any length of time longer than 10-15 minutes, I was increadibly stiff and sore when i stood up. Also, I was unable to lay/sleep any way other than flat on my back, because the joint pain would be 10x worse upon wakening. My joint pain has lessened about 85%, and I've been off 'Tane since March 10
  6. After 5 months of Accutane treatment...I am happy to report my side-effects are lessening! -My hair is no longer falling out so much that it's clogging the drain! -Although still dry, my skin isn't AS dry as it used to be. -Lips are still somewhat dry and I need to reapply chapstick numerous times throughout the day. But my lips are no longer cracked open and bleeding! -My joint pain has lessened dramatically. I still have some achiness, but it's diminished by at least 50-60%. I am
  7. Accutane slows the healing process of cuts, acne, etc. Some of my "minor" zits took 3-4 weeks to heal. Be patient and try not to pick a lot. You can try Vitamin E oil...it's supposed to be good for skin and help in healing. For open type scabs/cuts, I used Neosporin/Polysporin to help aid in healing.
  8. I know this is a relatively gross question...but..... Have any of you ever had a cyst lanced? If so...how painful was it? Scarring? Details? I've never had one lanced...but a cyst I have right now is really bad & PAINFUL and I'm considering calling the derm for an appt. (All after 5 months of Tane )
  9. I mentioned this same thing in a previous post! I too had excessive nighttime sweating, which I never had before Accutane. The only thing I did to try to avoid it was to go to bed with few blankets and few clothes. It's starting to subside a little (I've been off 'Tane for almost 2 weeks).
  10. In Dec (2+ months after starting 'Tane) I was getting heaviness & pressure in my chest (NOT pain). I went into my GP who did testing (EKG & a treadmill Stress Test). All ended up being fine. All together, the discomfort of the chest pressure only lasted about 6-7 weeks and we don't know if it had anything to do with the Accutane (although I've never had that before in my life.) Currently, I have no symptoms and haven't really since that time. I would definitely call your derm &
  11. He'll certainly want to know if you're responding to the 'Tane & what your side effects are thus far. He'll then make the determination from there. My Course: month 1 - 80mg month 2 - 80 mg month 3 - 120 mg month 4 - 120 mg month 5 - 120 mg
  12. WOW!!! I'm surprised your derm is even letting you start Accutane. Lots of derms pull patients off around 400. After a month on Accutane, my tests came back at 298. End of 3rd month at 424, and at the end of the 4th month at 594. In my case, my triglycerides were continuously and steadily climbing upwards. I wouldn't be surprised if your next bloodtest shows triglycerides in the late 500's or 600's. More liberal derms (like mine) will allow higher triglyceride levels (400-600) but I'm surp
  13. What are you using to try to calm your skin? Are you mositurizing? If so, with what? Is it possible you have eczema?
×